# SDR 2006UALA00510

- Difficulty date: March 15, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 27,094 hours, 10,197 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHT INOP AT SEAT 1A.   FOUND UNDER SEAT CONNECTOR DISCONNECTED.  RESECURED UNDER SEAT CONNECTOR AND OPS CHECKED NORMAL.
